Multivariable Newton-Puiseux Theorem for Generalised Quasianalytic Classes
Annales de l'Institut Fourier, Volume 65 (2015) no. 1, p. 349-368

We show how to solve explicitly an equation satisfied by a real function belonging to certain general quasianalytic classes. More precisely, we show that if fx 1 ,...,x m ,y belongs to such a class, then the solutions y=ϕx 1 ,...,x m of the equation f=0 in a neighbourhood of the origin can be expressed, piecewise, as finite compositions of functions in the class, taking n th roots and quotients. Examples of the classes under consideration are the collection of convergent generalised power series, a class of functions which contains some Dulac Transition Maps of real analytic planar vector fields, quasianalytic Denjoy-Carleman classes and the collection of multisummable series.

Nous montrons comment résoudre explicitement une équation satisfaite par une fonction réelle appartenant à certaines classes quasianalytiques générales. Plus précisément, nous montrons que si f(x 1 ,...,x m ,y) appartient à une telle classe, alors les solutions y=ϕx 1 ,...,x m de l’équation f=0 au voisinage de l’origine peuvent être exprimées par morceaux comme des compositions finies de fonctions dans la classe, de racines n-ièmes et de quotients. Parmi les exemples de telles classes figurent les séries généralisées convergentes, une classe de fonctions qui contient certaines applications de transition de Dulac de champs de vecteurs analytiques du plan réel, les classes quasianalytiques de Denjoy-Carleman et la collection des séries multisommables.

DOI : https://doi.org/10.5802/aif.2933
Classification:  30D60,  32B20,  32S45,  03C64
Keywords: Newton-Puiseux, quasianalytic classes, monomialisation, o-minimality
@article{AIF_2015__65_1_349_0,
     author = {Servi, Tamara},
     title = {Multivariable Newton-Puiseux Theorem for Generalised Quasianalytic Classes},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {65},
     number = {1},
     year = {2015},
     pages = {349-368},
     doi = {10.5802/aif.2933},
     zbl = {1326.30032},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2015__65_1_349_0}
}
Servi, Tamara. Multivariable Newton-Puiseux Theorem for Generalised Quasianalytic Classes. Annales de l'Institut Fourier, Volume 65 (2015) no. 1, pp. 349-368. doi : 10.5802/aif.2933. http://www.numdam.org/item/AIF_2015__65_1_349_0/

[1] Bierstone, Edward; Milman, Pierre D. Semianalytic and subanalytic sets, Inst. Hautes Études Sci. Publ. Math. (1988) no. 67, pp. 5-42 | Article | Numdam | MR 972342 | Zbl 0674.32002

[2] Brieskorn, Egbert; Knörrer, Horst Plane algebraic curves, Birkhäuser Verlag, Basel (1986), pp. vi+721 (Translated from the German by John Stillwell) | Article | Zbl 0588.14019

[3] Denef, J.; Van Den Dries, L. p-adic and real subanalytic sets, Ann. of Math. (2), Tome 128 (1988) no. 1, pp. 79-138 | Article | MR 951508 | Zbl 0693.14012

[4] Van Den Dries, Lou Tame topology and o-minimal structures, Cambridge University Press, Cambridge, London Mathematical Society Lecture Note Series, Tome 248 (1998), pp. x+180 | Article | MR 1633348 | Zbl 0953.03045

[5] Van Den Dries, Lou; Macintyre, Angus; Marker, David The elementary theory of restricted analytic fields with exponentiation, Ann. of Math. (2), Tome 140 (1994) no. 1, pp. 183-205 | Article | MR 1289495 | Zbl 0837.12006

[6] Van Den Dries, Lou; Speissegger, Patrick The real field with convergent generalized power series, Trans. Amer. Math. Soc., Tome 350 (1998) no. 11, pp. 4377-4421 | Article | MR 1458313 | Zbl 0905.03022

[7] Van Den Dries, Lou; Speissegger, Patrick The field of reals with multisummable series and the exponential function, Proc. London Math. Soc. (3), Tome 81 (2000) no. 3, pp. 513-565 | Article | MR 1781147 | Zbl 1062.03029

[8] Van Den Dries, Lou; Speissegger, Patrick O-minimal preparation theorems, Model theory and applications, Aracne, Rome (Quad. Mat.) Tome 11 (2002), pp. 87-116 | MR 2159715

[9] Hörmander, Lars An introduction to complex analysis in several variables, North-Holland Publishing Co., Amsterdam-London; American Elsevier Publishing Co., Inc., New York (1973), pp. x+213 (North-Holland Mathematical Library, Vol. 7) | MR 344507 | Zbl 0271.32001

[10] IlʼYashenko, Yu. S. Finiteness theorems for limit cycles, American Mathematical Society, Providence, RI, Translations of Mathematical Monographs, Tome 94 (1991), pp. x+288 (Translated from the Russian by H. H. McFaden) | MR 1133882 | Zbl 0743.34036

[11] Kaiser, T.; Rolin, J.-P.; Speissegger, P. Transition maps at non-resonant hyperbolic singularities are o-minimal, J. Reine Angew. Math., Tome 636 (2009), pp. 1-45 | Article | MR 2572245 | Zbl 1203.03051

[12] Lion, J.-M.; Rolin, J.-P. Théorème de préparation pour les fonctions logarithmico-exponentielles, Ann. Inst. Fourier (Grenoble), Tome 47 (1997) no. 3, pp. 859-884 | Article | Numdam | MR 1465789 | Zbl 0873.32004

[13] Matsumura, Hideyuki Commutative algebra, W. A. Benjamin, Inc., New York (1970), pp. xii+262 pp. paperbound | MR 266911 | Zbl 0441.13001

[14] Parusiński, Adam On the preparation theorem for subanalytic functions, New developments in singularity theory (Cambridge, 2000), Kluwer Acad. Publ., Dordrecht (NATO Sci. Ser. II Math. Phys. Chem.) Tome 21 (2001), pp. 193-215 | MR 1849309 | Zbl 0994.32007

[15] Parusiński, Adam; Rolin, Jean-Philippe A note on the Weierstrass preparation theorem in quasianalytic local rings, Canad. Math. Bull., Tome 57 (2014) no. 3, pp. 614-620 | Article | MR 3239125 | Zbl 1303.14067

[16] Rolin, J.-P.; Sanz, F.; Schäfke, R. Quasi-analytic solutions of analytic ordinary differential equations and o-minimal structures, Proc. Lond. Math. Soc. (3), Tome 95 (2007) no. 2, pp. 413-442 | Article | MR 2352566 | Zbl 1123.03031

[17] Rolin, J. P.; Servi, T. Quantifier elimination and rectilinearization theorem for generalized quasianalytic algebras, Proc. Lond. Math. Soc. (3), Tome 110 (2015) no. 5, pp. 1207-1247 | Article | MR 3349791

[18] Rolin, J.-P.; Speissegger, P.; Wilkie, A. J. Quasianalytic Denjoy-Carleman classes and o-minimality, J. Amer. Math. Soc., Tome 16 (2003) no. 4, p. 751-777 (electronic) | Article | MR 1992825 | Zbl 1095.26018

[19] Rudin, Walter Real and complex analysis, McGraw-Hill Book Co., New York (1987), pp. xiv+416 | MR 924157 | Zbl 0142.01701

[20] Tougeron, J.-Cl. Sur les ensembles semi-analytiques avec conditions Gevrey au bord, Ann. Sci. École Norm. Sup. (4), Tome 27 (1994) no. 2, pp. 173-208 | Numdam | MR 1266469 | Zbl 0803.32003

[21] Villaverde, Rafael Martín; Rolin, Jean-Philippe; Sánchez, Fernando Sanz Local monomialization of generalized analytic functions, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM, Tome 107 (2013) no. 1, pp. 189-211 | Article | MR 3031269